MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN A/S PROV SHIM 13MM CD; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PSN A/S PROV SHIM 13MM CD; PROSTHESIS, KNEE
Catalog Number 42-5279-003-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a tasp was returned missing bearings.All pieces have not been returned.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6.Visual inspection of the returned psn a/s prov shim 13mm cd item # 42527900303 lot # 62364027 performed.Item and lot number confirmed as correct.Device exhibits signs of repeated use and has one set of components, item #42527991001 (bearing) and item #42527991002 (spring) disassembled / missing.Measured the thickness and width of the device and both measurements taken were found to be conforming.Review of the device history record identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Per a complaint history review is not performed as the failure mode for the reported product was previously investigated as part of an ie, capa, or scar that resulted in a change to the design or process.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.This device is confirmed to have been a part of the capa investigation.Field actions were initiated to recommend against using ultrasonic cleaning as a sterilizing technique for these devices.These devices were subsequently re-designed to account for this failure mode with a new locking mechanism.It was determined that these devices were manufactured prior to this design change.The root cause is considered to be a previously addressed design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
PSN A/S PROV SHIM 13MM CD
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23693446
Report Number0001822565-2025-04349
Device Sequence Number10288673
Product Code JWH
UDI-Device Identifier00889024245778
UDI-Public(01)00889024245778(11)130417(10)62364027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42-5279-003-03
Device Lot Number62364027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown